# SDR 9JLA2022120137577

- Difficulty date: November 27, 2022
- Submitted: December 1, 2022
- Operation: Air carrier
- Aircraft: N555CK
- Make and model: Lear 45LEAR
- Aircraft serial: 214
- Aircraft time: 3,654 hours, 2,714 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: 6627308500013
- Part serial: 357
- Condition: Failed
- Location: Stall Warning
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED THAT THE STALL WARNING CIRCUIT BREAKER TRIPPED WHEN PERFORMING TEST FOR STALL WARNING SYSTEM PRIOR TO FLIGHT. THE MAINTENANCE PROVIDER TROUBLESHOT AND DETERMINED THE STALL WARNING COMPUTER WAS DEFECTIVE. THE COMPUTER WAS REMOVED AND REPLACED WITH AN "AS REMOVED" CONDITION COMPUTER. OPERATIONAL CHECKS WERE SATISFACTORY, AND THE AIRCRAFT WAS RETURNED TO SERVICE
